# SDR USAA2013072200010

- Difficulty date: July 20, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 40,148 hours, 18,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10126735
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHT MISSING LENS.  REPLACED EMERGENCY LIGHT LENS AT L2 DOOR.
